Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Crystal bases for $U_{q}(sl(2,1))$


Author: Yi Ming Zou
Journal: Proc. Amer. Math. Soc. 127 (1999), 2213-2223
MSC (1991): Primary 17B37; Secondary 81R59, 17B70
DOI: https://doi.org/10.1090/S0002-9939-99-04821-2
Published electronically: March 23, 1999
MathSciNet review: 1486756
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of the crystal bases for the quantized enveloping algebra of $sl(2,1)$ is discussed.


References [Enhancements On Off] (What's this?)

  • 1. V. G. Drinfeld, Quantum groups, Proc. Int. Cong. Math., Berkeley, vol. I, 1986, pp. 789-820. MR 89f:17017
  • 2. R. Floreanini, D. A. Leites, and L. Vinet, On the defining relations of quantum superalgebras, Lett. Math. Phys. 23 (1991), 127-131.
  • 3. R. Floreanini, V. P. Spiridonov, and L. Vinet, $q$-Oscillator realizations of the quantum superalgebras $sl_{q}(m,n)$ and $osp_{q}(m,2n)$, Commun. Math. Phys. 137 (1991), 149-160.
  • 4. M. Jimbo, A $q$-difference analog of $U(g)$ and the Yang-Baxter equation, Lett. Math. Phys. 10 (1985), 63-69.
  • 5. V. Kac, Lie superalgebras, Adv. Math. 26 (1977), 8-96. MR 58:5803
  • 6. -, Representations of classical Lie superalgebras, Lecture Notes in Math., vol. 676, 1977, pp. 579-626. MR 80f:17006
  • 7. M. Kashiwara, Crystalizing the $q$-analogue of universal enveloping algebras, Commun. Math. Phys. 133 (1990), 249-260. MR 92b:17018
  • 8. -, On crystal bases of the $q$-analogue of universal enveloping algebras, Duke Math. J. 63 (2) (1991), 465-516. MR 93b:17045
  • 9. Y. M. Zou, Finite dimensional representations of $U_{q}(sl(2,1))$, Proc. of AMS 125(6) (1997), 1607-1616. MR 97g:17019

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B37, 81R59, 17B70

Retrieve articles in all journals with MSC (1991): 17B37, 81R59, 17B70


Additional Information

Yi Ming Zou
Affiliation: Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201
Email: ymzou@csd.uwm.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04821-2
Received by editor(s): February 21, 1997
Received by editor(s) in revised form: October 20, 1997
Published electronically: March 23, 1999
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society